MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon PanOptix Trifocal Hydrophobic Intraocular Lens; Lens, Multifocal Intraocular

Alcon Research, LLC - Huntington Clareon PanOptix Trifocal Hydrophobic Intraocular Lens; Lens, Multifocal Intraocular
Model Number CNWTT0
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens optic broke.The lens was replaced with a new unspecified lens, which was then successfully implanted in the patient.No patient-related incidents occurred.Additional information has been requested and received stating that the lens was explanted during initial procedure.The procedure was completed on same day.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon PanOptix Trifocal Hydrophobic Intraocular Lens
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50191141
Report Number1119421-2026-01662
Device Sequence Number6099288
Product Code MFK
UDI-Device Identifier00380652408158
UDI-Public(01)00380652408158(17)290630(11)250702(10)16071752
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.215
Device Lot Number16071752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured07/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION Surgical Procedure Pak; CLAREON MONARCH IV IOL Delivery System, Injector; DuoVisc VISCOELASTIC SYSTEM; MONARCH III IOL Delivery System, Cartridge D
Patient Age62 YR
Patient SexFemale